Alert archive / California / Gale Watches in 2013
Gale Watch 28, NWS Eureka, CA
NWS Eureka, CA issued this gale watch at Dec 18, 2013, 8:51 AM PST. It took effect at Dec 18, 2013, 9:00 PM PST. It was in force for .
The area
The counties it named.
The facts
- Issued
- Dec 18, 2013, 8:51 AM PST (16:51 UTC)
- In effect from
- Dec 18, 2013, 9:00 PM PST
- Expired
- Dec 18, 2013, 3:12 PM PST
- In force
- Issued by
- NWS Eureka, CA
The text
As transmitted, in the capitals the NWS used until 2016.
637 WHUS76 KEKA 181651 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 851 AM PST WED DEC 18 2013 PZZ475-190100- /O.EXT.KEKA.GL.W.0035.131218T2300Z-131219T0500Z/ /O.EXT.KEKA.SR.W.0001.131219T0500Z-131219T1600Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 851 AM PST WED DEC 18 2013 ...GALE WARNING NOW IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM THIS EVENING... ...STORM WARNING NOW IN EFFECT FROM 9 PM THIS EVENING TO 8 AM THURSDAY... * WINDS...NORTH WINDS INCREASING TO 20 TO 30 KT THIS AFTERNOON...AND THEN TO 35 TO 45 KT TONIGHT THROUGH THU. STORM FORCE GUSTS UP TO 50 KT EXPECTED LATE TONIGHT AND EARLY THU. * SEAS...SHORT PERIOD SEAS BUILDING TO 10 FT AT 9 SECONDS LATE THIS AFTERNOON...AND THEN TO AROUND 20 FT AT 11 SECONDS LATE TONIGHT AND THU. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE. && $$ PZZ470-190100- /O.CON.KEKA.GL.W.0035.131218T2300Z-131220T1200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 851 AM PST WED DEC 18 2013 ...GALE WARNING REMAINS IN EFFECT FROM 3 PM THIS AFTERNOON TO 4 AM FRIDAY... * WINDS...NORTH WINDS INCREASING TO 20 TO 30 KT THIS AFTERNOON... AND THEN TO 30 TO 40 KT TONIGHT AND THU WITH GUSTS UP TO 45 KT. * SEAS...SHORT PERIOD SEAS BUILDING TO 10 FT AT 8 SECONDS THIS AFTERNOON... AND THEN TO 17 TO 19 FT AT 10 SECONDS LATE TONIGHT AND THU. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ450-455-190100- /O.EXT.KEKA.SC.Y.0098.131218T2300Z-131219T0500Z/ /O.NEW.KEKA.GL.A.0028.131219T0500Z-131220T0000Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- CAPE MENDOCINO TO PT ARENA OUT 10 NM- 851 AM PST WED DEC 18 2013 ...SMALL CRAFT ADVISORY NOW IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM THIS EVENING... ...GALE WATCH IN EFFECT FROM THIS EVENING THROUGH THURSDAY AFTERNOON... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WATCH... WHICH IS IN EFFECT FROM THIS EVENING THROUGH THURSDAY AFTERNOON. THE SMALL CRAFT ADVISORY IS NOW IN EFFECT FROM 3 PM THIS AFTERNOON TO 9 PM PST THIS EVENING. * WINDS...NORTH WINDS INCREASING TO 10 TO 20 KT THIS AFTERNOON... AND THEN TO 20 TO 30 KT TONIGHT AND THU. GUSTS UP TO 35 TO 40 KT POSSIBLE...ESPECIALLY AROUND CAPE MENDOCINO AND POINT ARENA. * SEAS...BUILDING TO 10 FT AT 9 SECONDS THIS AFTERNOON... THEN TO 14 TO 17 FT AT 10 SECONDS TONIGHT AND THU. LARGEST SEAS WILL BE SOUTH OF CAPE MENDOCINO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. A GALE WATCH IS ISSUED WHEN THE RISK OF GALE FORCE WINDS OF 34 TO 47 KNOTS HAS SIGNIFICANTLY INCREASED...BUT THE SPECIFIC TIMING AND/OR LOCATION IS STILL UNCERTAIN. IT IS INTENDED TO PROVIDE ADDITIONAL LEAD TIME FOR MARINERS WHO MAY WISH TO CONSIDER ALTERING THEIR PLANS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
1 follow-up statement
421 WHUS76 KEKA 182312 MWWEKA URGENT - MARINE WEATHER MESSAGE NATIONAL WEATHER SERVICE EUREKA CA 312 PM PST WED DEC 18 2013 PZZ450-190715- /O.CON.KEKA.SC.Y.0098.000000T0000Z-131219T0500Z/ /O.UPG.KEKA.GL.A.0028.131219T0500Z-131220T0000Z/ /O.EXB.KEKA.GL.W.0035.131219T0500Z-131219T2300Z/ PT ST GEORGE TO CAPE MENDOCINO OUT 10 NM- 312 PM PST WED DEC 18 2013 ...SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM THIS EVENING... ...GALE WARNING IN EFFECT FROM 9 PM THIS EVENING TO 3 PM THURSDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT FROM 9 PM THIS EVENING TO 3 PM PST THURSDAY. THE GALE WATCH IS NO LONGER IN EFFECT. A SMALL CRAFT ADVISORY REMAINS IN EFFECT UNTIL 9 PM PST THIS EVENING. * WINDS...NORTH 10 TO 20 KT... INCREASING TO 25 TO 35 KT TONIGHT THROUGH THU. GUSTS AROUND 35 TO 45 KT POSSIBLE...ESPECIALLY AROUND CAPE MENDOCINO. * SEAS...BUILDING TO 15 FT AT 10 SECONDS TONIGHT THROUGH THURSDAY. SEAS WILL LINGER AROUND 15 FT THEN SUBSIDE TO 10 FT AT 10 SECONDS BY THURSDAY NIGHT. LARGEST SEAS WILL BE NEAR CAPE MENDOCINO. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A SMALL CRAFT ADVISORY MEANS THAT WIND SPEEDS OF 21 TO 33 KNOTS ARE EXPECTED TO PRODUCE HAZARDOUS WAVE CONDITIONS TO SMALL CRAFT. INEXPERIENCED MARINERS...ESPECIALLY THOSE OPERATING SMALLER VESSELS SHOULD AVOID NAVIGATING IN THESE CONDITIONS. && $$ PZZ455-190715- /O.UPG.KEKA.SC.Y.0098.000000T0000Z-131219T0500Z/ /O.EXB.KEKA.GL.W.0035.131218T2312Z-131220T0500Z/ /O.UPG.KEKA.GL.A.0028.131219T0500Z-131220T0000Z/ CAPE MENDOCINO TO PT ARENA OUT 10 NM- 312 PM PST WED DEC 18 2013 ...GALE WARNING IN EFFECT UNTIL 9 PM THURSDAY... THE NATIONAL WEATHER SERVICE IN EUREKA HAS ISSUED A GALE WARNING...WHICH IS IN EFFECT UNTIL 9 PM PST THURSDAY. THE SMALL CRAFT ADVISORY IS NO LONGER IN EFFECT. THE GALE WATCH IS NO LONGER IN EFFECT. * WINDS...NORTH WINDS 25 TO 35 KT WITH GUSTS UP TO 45 KT TONIGHT THROUGH THURSDAY. HIGHEST WINDS WILL BE AROUND CAPE MENDOCINO AND POINT ARENA. * SEAS...NORTH 10 FT SEAS...BUILDING TO 13 TO 18 FT AT 12 SECONDS TONIGHT THROUGH THURSDAY. LARGEST SEAS WILL BE NEAR CAPE MENDOCINO AND POINT ARENA. LARGE SEAS WILL BEGIN TO SUBSIDE THURSDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ PZZ475-190715- /O.CON.KEKA.GL.W.0035.000000T0000Z-131219T0500Z/ /O.EXT.KEKA.SR.W.0001.131219T0500Z-131219T1700Z/ CAPE MENDOCINO TO PT ARENA 10 TO 60 NM- 312 PM PST WED DEC 18 2013 ...GALE WARNING REMAINS IN EFFECT UNTIL 9 PM THIS EVENING... ...STORM WARNING NOW IN EFFECT FROM 9 PM THIS EVENING TO 9 AM THURSDAY... * WINDS...NORTH WINDS 25 TO 35 KT...INCREASING TO 35 TO 45 KT TONIGHT THROUGH THURSDAY. STORM FORCE GUSTS UP TO 55 KT EXPECTED LATE TONIGHT AND EARLY THU. WINDS WILL BEGIN TO DECREASE THURSDAY NIGHT. * SEAS...NORTH 10 TO 15 FT SEAS...BUILDING TO 20 TO 25 FT AT 12 SECONDS TONIGHT THROUGH THURSDAY. LARGE SEAS WILL BEGIN TO SUBSIDE THURSDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. A STORM WARNING MEANS WINDS OF 48 TO 63 KNOTS ARE IMMINENT OR OCCURRING. RECREATIONAL BOATERS SHOULD REMAIN IN PORT...OR TAKE SHELTER UNTIL WINDS AND WAVES SUBSIDE. COMMERCIAL VESSELS SHOULD PREPARE FOR VERY STRONG WINDS AND DANGEROUS SEA CONDITIONS...AND CONSIDER REMAINING IN PORT OR TAKING SHELTER IN PORT UNTIL WINDS AND WAVES SUBSIDE. && $$ PZZ470-190715- /O.CON.KEKA.GL.W.0035.000000T0000Z-131220T1200Z/ PT ST GEORGE TO CAPE MENDOCINO 10 TO 60 NM- 312 PM PST WED DEC 18 2013 ...GALE WARNING REMAINS IN EFFECT UNTIL 4 AM FRIDAY... * WINDS...NORTH WINDS 25 TO 35 KT...INCREASING TO 30 TO 35 KT TONIGHT THROUGH THURSDAY. GUSTS UP TO 45 KT POSSIBLE OVERNIGHT. WINDS WILL BEGIN TO DECREASE THURSDAY NIGHT. * SEAS...NORTH 10 TO 15 FT SEAS...BUILDING TO 15 TO 20 FT AT 11 SECONDS TONIGHT THROUGH THURSDAY. LARGE SEAS WILL BEGIN TO SUBSIDE THURSDAY NIGHT. PRECAUTIONARY/PREPAREDNESS ACTIONS... A GALE WARNING MEANS WINDS OF 34 TO 47 KNOTS ARE IMMINENT OR OCCURRING. OPERATING A VESSEL IN GALE CONDITIONS REQUIRES EXPERIENCE AND PROPERLY EQUIPPED VESSELS. IT IS HIGHLY RECOMMENDED THAT MARINERS WITHOUT THE PROPER EXPERIENCE SEEK SAFE HARBOR PRIOR TO THE ONSET OF GALE CONDITIONS. && $$ HTTP://WWW.WEATHER.GOV/EUREKA
What forecasters said that day
The local office's own words before this gale watch went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Eureka, CA wrote its last area forecast discussion before this gale watch went out at Dec 18, 4:23 AM PST, 4 hours 28 minutes earlier.
Area forecast discussion, Dec 18, 4:23 AM PST, 4 hours 28 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE EUREKA CA
423 AM PST WED DEC 18 2013
.SYNOPSIS...A COLD FRONT WILL BRING COOLER TEMPERATURES TODAY
ALONG WITH SOME SPRINKLES OR LIGHT SHOWERS NORTH OF MENDOCINO
COUNTY. TONIGHT AND THURSDAY WILL BE WINDY AND COOLER AS HIGH
PRESSURE RETURNS. ANOTHER WEAK STORM SYSTEM WILL BRING A CHANCE OF
LIGHT RAIN NORTH OF CAPE MENDOCINO FOR SATURDAY.
&&
.DISCUSSION...COASTAL LOW CLOUDS AND FOG DEVELOPED DURING TUE
EVENING...AND THIS IS STILL EVIDENT ON 11-3.9 MICRON SATELLITE
IMAGERY. THICK MID AND HIGH CLOUDINESS CONTINUES SPREAD SE AHEAD
OF AN APPROACHING UPPER TROF AND ASSOCIATED SURFACE FRONT. LIGHT
PRECIP WILL REACH DEL NORTE COUNTY DURING THE AFTERNOON...WITH
PRECIP GRADUALLY SPREADING S INTO N HUMBOLDT. RAINFALL AMOUNTS
WILL BE LIGHT WITH THIS SYSTEM WITH TOTALS OF AROUND A TENTH OF
AN INCH N OF CAPE MENDO THRU TONIGHT. A FEW SPOTS IN THE HIGHER
TERRAIN OF DEL NORTE COUNTY MAY BE ABLE TO SQUEEZE OUT CLOSER TO
1/4. TEMPERATURES WILL BE ON THE DECLINE THIS AFTERNOON AND
ESPECIALLY TONIGHT. SNOW LEVELS WILL DROP BELOW 2500 FT BY LATE
TONIGHT...BUT MOST OF THE PRECIP WILL BE ABOUT OVER BY THIS TIME.
WINDS WILL RAMP UP LATE THIS AFTERNOON AND TONIGHT...WITH GUSTS TO
40 MPH ALONG THE COAST AND OVER 30 MPH INLAND OVERNIGHT AND THU
MORNING. WINDS AT HIGHER ELEVATIONS WILL BE STRONGER...
PARTICULARLY OVER COASTAL HIGHLANDS AND INLAND RIDGETOPS. FORECAST
WIND SPEEDS LOOK TO BE AT LEAST 5 MPH LOWER THAN ADVISORY
CRITERIA...BUT LATER SHIFTS WILL NEED TO CLOSELY MONITOR LATEST
MODEL TRENDS. FOR NOW...HAVE HIGHLIGHTED WINDS IN ZONE FORECAST
PRODUCTS AND THE HAZARDOUS WX OUTLOOK. WILL ALSO ADDRESS IN SOCIAL
MEDIA.
A WEAK DISTURBANCE WILL MOVE S ALONG THE PAC NW COAST FRI NIGHT
INTO SAT WITH ANOTHER SHOT AT VERY LIGHT PRECIP N OF CAPE MENDO.
THE REMAINDER OF THE FORECAST PERIOD IS EXPECTED TO BE GENERALLY
DRY. MODELS DIVERGE QUITE A BIT BY EARLY NEXT WEEK. HAVE LEANED
BELOW CLIMO DUE TO MOSTLY DRY GFS ENSEMBLE MEMBERS DURING THIS
TIME PERIOD. SEASONABLE NIGHTTIME LOWS AND MILD TO WARM DAYTIME
HIGHS ARE EXPECTED OVER INLAND LOCALES FROM THE WEEKEND INTO THE
MIDDLE OF NEXT WEEK. TEMPERATURES ALONG THE COAST WILL REMAIN NEAR
NORMAL DURING THIS PERIOD.
&&
.AVIATION...SHALLOW MARINE DECK HAS BEEN REDUCING VSBY AT CEC AND
ACV EARLY THIS MORNING. VSBY HAS BEEN DOWN TO 1/4SM AT ACV WHILE
OFFSHORE FLOW AT CEC HAS BEEN KEEPING THE FOG AT BAY. A LOW PRESSURE
TROUGH WILL DROP DOWN FROM THE NORTH TODAY INCREASING THE ONSHORE
FLOW. LAYER SHOULD DEEPEN AND CIGS WILL LIKELY RISE UP THROUGH THE
DAY AS MIXING INCREASING. STRONGER COOLING ALOFT AND BRISK NORTHERLY
FLOW WILL LIFT UP THE LOW CLOUD DECK EVEN MORE TONIGHT AND
EVENTUALLY SCOUR IT OUT BY EARLY THU MORNING AS THE LOW PRESSURE
TROUGH PASSES SOUTHEAST OF THE COAST.
&&
.MARINE...NORTHERLY WINDS AND SHORT PERIOD SEAS WILL INCREASE LATE
TODAY AND THEN RAMP UP SIGNIFICANTLY TONIGHT AND THU AS A LOW PRES
TROUGH DROPS DOWN FROM THE NORTH. I CONTINUED THE GALE WARNINGS IN
THE OUTER WATERS AND HOISTED FLAGS FOR STORM FORCE WINDS IN THE
SOUTHERN OUTER WATERS. BOTH THE GFS AND NAM12 MODELS INDICATE
BOUNDARY LAYER WINDS HITTING 50KT DURING AND RIGHT AFTER TROUGH
PASSAGE LATE TONIGHT INTO EARLY THU. EXPANDED THE GALE WATCH INTO
THE NORTHERN INNER WATERS AS WELL. GRADIENTS DO NOT LOOK QUITE
AS STRONG IN THE NORTHERN WATERS. HOWEVER THE STRONG NORTHERLY
WINDS ALOFT SHOULD TRANSPORT DOWN TO MEAN SEA LEVEL AND PRODUCE
GALE GUSTS. PLUS SEAS WILL BE FLIRTING WITH HAZARDOUS SEAS WARNING
LEVELS...14 FT AT 10 SECONDS TONIGHT. MODELS REMAIN CONSISTENT
WITH GALES CONTINUING IN THE OUTER WATERS ON THU...BUT DIMINISHING
JUST A TAD IN THE AFTERNOON AS LOW PRESSURE TROUGH MOVES SE OF THE
AREA. THE GFS...ECMWF AND NAM12 HAVE WINDS FALLING OFF THU NIGHT AND
THEN MORE SUBSTANTIALLY ON FRI AS ANOTHER TROUGH POUNCES DOWN ON THE
RIDGE. MAIN STORY COME FRIDAY WILL BE THE ARRIVAL OF 1 TO 2 FOOT 20+
SECOND WESTERLY SWELL. THE SWELL WILL BUILD OVER THE WEEKEND. THUS
EXPECT SHOALING HAZARDS AND BEACH HAZARDS FROM THIS LONG PERIOD
SWELL FRI AND OVER THE WEEKEND.
&&
.EKA WATCHES/WARNINGS/ADVISORIES...
CA...NONE.
NORTHWEST CALIFORNIA COASTAL WATERS...
GALE WATCH FROM THIS EVENING THRU THU AFTERNOON PZZ450-455.
SMALL CRAFT ADVISORY FROM 3 PM TODAY TO 4 AM FRI PZZ450-455.
GALE WARNING FROM 3 PM TODAY TO 4 AM FRI PZZ470-475.
STORM WARNING FROM MIDNIGHT TONIGHT TO 8 AM THU PZZ475.
&&
VISIT US AT HTTP://WWW.WEATHER.GOV/EUREKA
FOLLOW US ON FACEBOOK AND TWITTER AT:
HTTP://WWW.FACEBOOK.COM/US.NATIONALWEATHERSERVICE.EUREKA.GOV
HTTP://WWW.TWITTER.COM/NWSEUREKAHazardous weather outlook, Dec 18, 3:58 AM PST, 4 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE EUREKA CA 358 AM PST WED DEC 18 2013 CAZ001-002-191200- REDWOOD COAST-MENDOCINO COAST- 358 AM PST WED DEC 18 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NORTHERLY WINDS WILL INCREASE BEHIND A COLD FRONT TONIGHT. SUSTAINED WINDS WILL REACH 15 TO 30 MPH WITH GUSTS TO 40 MPH AFTER MIDNIGHT. WINDS WILL BE STRONGER ALONG COASTAL HIGHLANDS. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. GUSTY NORTHERLY WINDS WILL CONTINUE ON THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. FOR FURTHER DETAILS PLEASE REFER TO NOAA WEATHER RADIO OR WEATHER.GOV/EUREKA. CAZ003-004-076-191200- NORTH COAST INTERIOR-UPPER TRINITY RIVER-MENDOCINO INTERIOR- 358 AM PST WED DEC 18 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTHWEST CALIFORNIA. .DAY ONE...TODAY AND TONIGHT. NORTHERLY WINDS WILL INCREASE BEHIND A COLD FRONT TONIGHT. SUSTAINED WINDS WILL REACH 15 TO 25 MPH WITH GUSTS TO 30 MPH AFTER MIDNIGHT. WINDS WILL BE STRONGER ALONG RIDGETOPS AND MOUNTAIN PASSES. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. GUSTY NORTHERLY WINDS WILL CONTINUE ON THURSDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME. FOR FURTHER DETAILS PLEASE REFER TO NOAA WEATHER RADIO OR WEATHER.GOV/EUREKA.
The office that day
Everything else NWS Eureka, CA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Dec 18, 3:46 AM PST | Storm Warning | EKA | 30 hr | |
| Dec 18, 3:27 PM PST | Wind Advisory | EKA | 19 hr |
Nearby
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text.